When I was 19 years old, I slipped in a wet road and my hips bumped on the ground. Now I am 21 years old, and now I experienced muscle back pain or numbness in my lower back sometimes but not often. The pain just happens if I hold heavy objects or been in a long trip in a rocky road or face my computer for hours.
Welcome to icliniq.com.
It seems it is the result of the trauma you have had two years ago. Muscle or spine bone damage may have occurred. That can be understood doing a MRI examination of your spine. Anyway if that does not happen often, there is no any specific treatment you can take about that. Just take any painkiller when you feel pain (Ibuprofen) and nothing more. Avoid weight lifting or hard physical activity. Avoid long time standings. If you are overweight, lose some kilograms. You can do some light spine exercises or physiotherapy to remove pain and numbness of your back. If no improvement, then see a neurologist for further assistance. Take care and best wishes.
Article Overview: Low back pain is commonly found in young and school going individuals these days unlike it was believed as a disease of old age. So this is a small article giving a basic understanding of low back pain in the young hard working generation. Read Article
Low back pain is the second most common ailment with common cold being the first. Previously, low back pain was considered age-related, that is, mostly seen in older individuals. So, it was considered a pain due to weak muscles and weak bones. But nowadays, back pain is quite common in the young pop... Read Article
Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel... Read Full >>
Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f... Read Full
Query: Hello doctor, I have had some urinary issues in the past from a slightly enlarged prostate (37-year-old male). Two months back I had some testicle discomfort. The doctor gave me 10 days Ciprofloxacin. Last month I had unprotected sex. About six days later I had a sudden strong tingling in my scrotu... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have noted your concern. I do not think that the tests for gonorrhea or chlamydia would have been affected due to a higher volume of urine or oral antibiotics as the urine test relies on the detection of the nucleic acid material of gonorrhea or chlamydia which would ... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now